Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Lower abdominal pain with frequent gas and bowel movements, frequent urination. Reason?

I am having lower right abdominal pain with frequent gas and bowel movements ( not diarrhea ). I am also urinating frequently not normal for me. I am a woman. The pain is not horrible, however it is more constant the last 2 days after I was bending over and I could not stand up for several minutes until the stabbing pain went away.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi and welcome to healthcare magic.....
dear both these things are seem different entities....
frequent micturation indicating urinary tract infection....and increase bowel movement with boring pain and flatulance is bacterial or parasitic infestation....
i will advise you a urine R/E,stool R/E,and abdominal ultra sound....
treatment is tab ciprofloxacin 500mg twice aday,and tab metronidazole three times aday for a week....
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor